MAUDE Adverse Event Report: LUMENIS BE LTD STELLAR M22; POWERED LASER SURGICAL INSTRUMENT

LUMENIS BE LTD STELLAR M22; POWERED LASER SURGICAL INSTRUMENT
Model Number STELLAR M22 LMX , AES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.The customer reported on last 3 patients have had swelling and 2 needed medical help.However, since no incident form or photos were sent to lumenis, clinical evaluation wasn't performed.The device ga-0006200lmxbe: (b)(6) was installed in the facility on (b)(6) 2024 and the most recent pm was done on (b)(6) 2024.This device is under contract.An examination of the subject device was performed by lumenis service engineer after verifying all system functions.Visually inspected ipl handpiece, lightguides and filters.Small burn seen inside of handpiece.Carried out energy check in line with present system checklist.Output energy from the ipl handpiece was within expected range and no fault could be found.Handpiece to be replaced due to the burn inside the hp as a precaution.Device malfunction wasn't the suspected cause of the adverse event.Since device malfunction wasn't the suspected cause of the adverse event, this case is not-reportable to the uk mhra.The referred decision tree was approved via email.Lumenis asked customer several times to provide us a filled-out incident form or/and photo, but the customer didn't respond.Since no essential information was received within period which is determined for reportability, lumenis is reporting this event to the fda in an 'abundance of caution'.Due to lack of information the root cause of the ae was not established.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on several patients who sustained swelling following treatment by stellar device.However, since the customer didn't provide us even one incident form, this case will be evaluated in current single complaint.

Brand Name
STELLAR M22
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD
9 hakidma street
po box #426
yokneam, isr 20692 36
IS   2069236
Manufacturer Contact
roman vernik
9 hakidma street
po box #426
yokneam, isr 20692-36
IS   2069236
MDR Report Key23507765
Report Number3021349626-2025-00010
Device Sequence Number18401537
Product Code GEX
UDI-Device Identifier07290109144726
UDI-Public07290109144726
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation 505
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSTELLAR M22 LMX , AES
Device Catalogue NumberGA-0006200LMXBE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown